what medicine should i need to take to reverse the side effects of the drugs benzhexol for example being sick nausea migranes fever cold chills headaches ive stopped taking the drugs now but in 2005 i took the medicine benzhexol and i noticed after one day i started to feel severly sick and fever and headaches even after i came off the tablets. can u please tell me if there is a cure what medicine do i need to take to reverse the nausea migranes fever cold sweats being sick?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 May 2012 • 3 answers
Posted 7 Jan 2015 • 14 answers
Hepatitis C - PLEASE, need information from anyone taking or have taken Sovaldi & Ribivarin for Hep?
Posted 15 May 2015 • 1 answer
Posted 21 Aug 2015 • 0 answers
Im on my 4th day of harvoni, experienceing upset stomach, headache,mild nausea I would like to know?
Posted 1 Mar 2016 • 5 answers